# SDR SWAA110731

- Difficulty date: February 3, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 6,609 hours, 3,905 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 181738
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  ON APPROACH GOT A SPLIT FLAP INDICATION BETWEEN FLAPS 0 & FLAPS 1.  REMOVED AND REPLACED LT FLAP POSITION TRANSMITTER PER MM.
